# SDR PCAA9600304

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Leaking
- Location: Landing Gear
- Part time: 17,881 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 3701 - DURING CRUISE NR 2 HYDRAULIC QTY INDICATED ZERO.  HYDRAULIC PRESSURE WAS NORMAL.  DURING APPROACH GEAR HAD TO BE MANUALLY EXTENDED.  INSPECTED AND FOUND LANDING GEAR CONTROL SOLENOID VALVE LEAKING DUE TO TORN PACKING.  REPLACED UPPER PACKING.  BLED NR 2 HYDRAULIC SYSTEM.  COMPLIED WITH INSPECTION OF ENGINE DRIVEN PUMP.  GROUND RUN AND LEAK CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
